Show simple item record

dc.contributor.authorGuo, Li-Jun ( )
dc.contributor.authorSun, Jian-Ping ( )
dc.contributor.authorZhao, Ya-Hong ( )
dc.date.accessioned2021-08-17T13:36:37Z
dc.date.available2021-08-17T13:36:37Z
dc.date.issued2007-08-18
dc.identifier.citationGuo, L. J., Sun, J. P., & Zhao, Y. H. (2007). Multiple positive solutions for nonlinear third-order three-point boundary-value problems. Electronic Journal of Differential Equations, 2007(112), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14327
dc.description.abstract

This paper concerns the nonlinear third-order three-point boundary-value problem

u‴(t) + h(t)ƒ(u(t)) = 0, t ∈ (0, 1),
u(0) = u′(0) = 0, u′(1) = αu′(η),

where 0 < η < 1 and 1 < α < 1/η. First, we establish the existence of at least three positive solutions by using the well-known Leggett-Williams fixed point theorem. And then, we prove the existence of at least 2m - 1 positive solutions for arbitrary positive integer m.

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectThird-order boundary value problemen_US
dc.subjectPositive solutionen_US
dc.subjectThree-point boundary value problemen_US
dc.subjectExistenceen_US
dc.subjectConeen_US
dc.subjectFixed pointen_US
dc.titleMultiple positive solutions for nonlinear third-order three-point boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record